# SDR CALA2018032300986

- Difficulty date: March 23, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 77,080 hours, 29,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Butt Joint
- Part number: D5348002320801
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE BUTTSTRAP AT FRAME 67, STRINGER 29L.   REMOVED AND REPLACED THE BUTT STRAP IAW SRM 51-72-11-911-011.
